Li, Yunxiang and Lu, Liang (2015) Existence and controllability for stochastic evolution inclusions of Clarke's subdifferential type. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (59). pp. 1-16. ISSN 1417-3875
|
Text
p4305.pdf Download (420kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p4305.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 13 Jan 2016 22:02 |
Last Modified: | 13 Jan 2016 22:02 |
URI: | http://real.mtak.hu/id/eprint/32251 |
Actions (login required)
![]() |
Edit Item |